# SDR SWIA200110165

- Difficulty date: August 18, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- Aircraft time: 26,036 hours, 30,202 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing Fuel Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER STRINGER IN FUEL BAY LEFT WING AT NR 2 FUEL ACCESS PANEL BAY FWD.REPAIRED IAW EMB120 SRM 57-20-03.
